PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 40(54), pp. 175--180 (1986)
ON CERTAIN CONDITIONS WHICH REDUCE A FINSLER SPACE OF SCALAR CURVATURE TO A RIEMANNIAN SPACE OF CONSTANT CURVATURE
B.B. Sinha nad A.S. MatharooDepartment of Mathematics, Banaras Hindu University, Varansi 221005, India
Abstract: We give certain conditions which reduce a Finsler space of scalar curvature to a Riemannian space of constant curvature.
Classification (MSC2000): 53C60
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts